# SDR R61A201703120212

- Difficulty date: March 12, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 34,324 hours, 21,488 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mechanism
- Condition: Out Of Rig
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GREEN 'DISARM' INDICATION ON L1 DOOR NOT DISPLAYING PROPERLY. FOUND L1 DOOR EMERGENCY EVACUATION SLIDE MECHANISM OUT OF RIG. PERFORMED L1 EMERGENCY EVACUATION SLIDE MECHANISM RIG IAW AMM 52-11-40. OPS CHECKED GOOD.
